I have been suffering for itching for the past 2 months and now its getting worse.
Following are the symptoms:
Severe itching during the night.Itching on the armpits, on the waist, torso, and other areas where the seams of clothes press against the skin. Hair may fall out, and the skin got darker in the areas infected.
please suggest some medication and prevention from this.
This can be a case of Contact dermatitis.Contact dermatitis is an inflammation of the skin caused by direct contact with an irritating or allergy-causing substance (irritant or allergen). Reactions may vary in the same individual over time. A history of any type of allergies increases the risk for this condition.
In your case it seems to be an allergic response caused by exposure to a material to which you have become hypersensitive or allergic. The skin inflammation varies from mild irritation and redness, associated with itching.
Apply Calamine lotion to the area and take oral anti-histamines like Loratidine, but this will require at least acouple of days for the results to show.
If it does not subside try anti-fungal creams like Clotrimazole, Ketoconazole, Miconazole available OTC because fungal infections of the skin can cause intense itching and skin discoloration. Do it twice daily for 2 weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.